Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6463
DC FieldValueLanguage
dc.contributor.authorViola, Paolo-
dc.date.accessioned2012-04-06T09:50:14Z-
dc.date.available2012-04-06T09:50:14Z-
dc.date.issued1979-
dc.identifier.citationPaolo Viola, "Sui sistemi massimali di sottovarietà lineari di particolari varietà intersezione completa", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 11 (1979), pp. 109-121.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/6463-
dc.description.abstractSi studiano i sistemi algebrici massimali di sottovarietà lineari dell’intersezione completa di ipersuperfici, singolari in un medesimo punto.-
dc.description.abstractWe study the maximal algebraic systems of linear subvarieties of the complete intersection of hypersurfaces, singular in the same point.-
dc.language.isoitit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries11 (1979)it_IT
dc.titleSui sistemi massimali di sottovarietà lineari di particolari varietà intersezione completait_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairetypearticle-
item.languageiso639-1it-
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.11 (1979)
Files in This Item:
File Description SizeFormat
ViolaRendMat11.pdf558.56 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s)

484
checked on Oct 11, 2019

Download(s)

289
checked on Oct 11, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.